Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 37, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 24, 2025, 6:08 PM CDT for Clark County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2025, 6:08 PM CDT (23:08 UTC)
- Expired
- Apr 24, 2025, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 50.0 mph
County Clark County, KS
The radar
The Dodge City radar (KDDC), 75 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 4:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948
WUUS53 KDDC 242308
SVRDDC
KSC025-250000-
/O.NEW.KDDC.SV.W.0037.250424T2308Z-250425T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
608 PM CDT Thu Apr 24 2025
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southwestern Clark County in southwestern Kansas...
* Until 700 PM CDT.
* At 608 PM CDT, a severe thunderstorm was located near Acres, moving
southeast at 10 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Acres around 620 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3708 10009 3711 10009 3721 9997 3715 9974
3700 9987 3700 9992
TIME...MOT...LOC 2308Z 303DEG 9KT 3714 9997
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETT3 follow-up statements
574
WWUS53 KDDC 242318
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
618 PM CDT Thu Apr 24 2025
KSC025-250000-
/O.CON.KDDC.SV.W.0037.000000T0000Z-250425T0000Z/
Clark KS-
618 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN CLARK COUNTY...
At 617 PM CDT, a severe thunderstorm was located near Acres, moving
southeast at 10 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Acres around 625 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3707 10006 3710 10006 3720 9994 3715 9974
3700 9987 3700 9992
TIME...MOT...LOC 2317Z 303DEG 9KT 3713 9994
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETT333
WWUS53 KDDC 242328
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
628 PM CDT Thu Apr 24 2025
KSC025-250000-
/O.CON.KDDC.SV.W.0037.000000T0000Z-250425T0000Z/
Clark KS-
628 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL CLARK COUNTY...
At 628 PM CDT, a severe thunderstorm was located near Acres, moving
southeast at 10 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Acres around 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 10002 3708 9999 3718 9990 3715 9974
3700 9987 3700 9992
TIME...MOT...LOC 2328Z 303DEG 9KT 3711 9991
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETT308
WWUS53 KDDC 242333
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
633 PM CDT Thu Apr 24 2025
KSC025-250000-
/O.CON.KDDC.SV.W.0037.000000T0000Z-250425T0000Z/
Clark KS-
633 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL CLARK COUNTY...
At 633 PM CDT, a severe thunderstorm was located very near Acres,
moving southeast at 10 mph.
HAZARD...Tennis ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Acres around 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 10000 3708 9996 3715 9987 3713 9976
3700 9987 3700 9992
TIME...MOT...LOC 2333Z 303DEG 9KT 3710 9990
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BENNETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:07 PM CDT, 3 hours 1 minute earlier. Its key messages:
- There is a 50-70% chance for strong to severe thunderstorms tonight.
- Unseasonably cool temperatures expected Friday.
Area forecast discussion, Apr 24, 3:07 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Dodge City KS 307 PM CDT Thu Apr 24 2025 .KEY MESSAGES... - There is a 50-70% chance for strong to severe thunderstorms tonight. - Unseasonably cool temperatures expected Friday. && .UPDATE... Issued at 242 PM CDT Thu Apr 24 2025 **MESOSCALE DISCUSSION** 19Z surface observations show a weak outflow boundary roughly along the K-96 corridor. There isn't much difference temperature wise along the boundary as temperatures are basically in the upper 60s to low 70s in the cooler sector and in the lower to mid 70s in the warmer sector to the south. Isolated convection has developed in portions of Rush and Ness county along the boundary but should remain sub severe for the time being as bulk shear values in the lower levels are still pretty weak (> 30 kts). Present thermodynamics have roughly 2000 J/kg surface CAPE along and south of the outflow boundary and lapse rates of 7 C in the 0-3km range. These rates should start to increase mainly along and south of the highway 54 corridor which will be the focus for today's forecast severe weather threat. SPC 1630Z update continues a slight risk roughly along and south of a Syracuse to Medicine Lodge line and the main threat will be hail up to 2 inches and wind gusts up to 70 mph. Tornado threat at this point should be fairly low. As the outflow boundary moves to the south and west through the afternoon and interacts with a dryline near the Oklahoma panhandle we could see a few eluted supercells develop between 21-00Z in the vicinity of these boundaries. Forecast hodographs continue to show slight increasing in the 850 mb winds but SFC-6km shear values in the 30-35 kt range. Hodograph curvatures show a slight sickle shape in the lower levels and then with northwesterly winds aloft a kink in the mid levels which should stifle giant hail production (baseball or larger) but we could at least reach 2 inch criteria. && .DISCUSSION... Issued at 300 PM CDT Thu Apr 24 2025 WV imagery indicates a southwest flow aloft prevailing across the Western High Plains. Near the surface, an area of low pressure remains anchored in extreme southeast Colorado with an attendant frontal boundary extending northeast through western Kansas. Thunderstorm chances (50-70%) pick up again late this afternoon/early evening with a similar setup to yesterday as the SREF indicates a weak/compact upper level shortwave perturbation ejecting northeast out of the Southern Rockies into the Western High Plains early in the period. Meanwhile, a larger scale upper level shortwave trough swinging east through the Upper Midwest into the Great Lakes Region will help nudge the aforementioned frontal boundary southward across southwest Kansas into northern Oklahoma later this evening/overnight. Near the surface, a prevailing southeasterly upslope flow will reinforce a moist airmass across central/southwest Kansas with surface dewpoints holding generally in the mid/upper 50s(F) to the lower 60s(F), supporting reasonable instability with MUCAPE values upward of 1500 to 2000 J/kg. With sufficient instability within a zone of steepening mid-level lapse rates thunderstorm development is expected this afternoon as H5 vort maxima begin to kick out across the Western and Southern High Plains, interacting with a dryline attendant to the surface low in southeast Colorado and subsequent stalled boundary in western Kansas as suggest by CAMs, not to mention any remnant outflow boundaries from lingering morning convection. The focus for storm development then shifts southward toward the Oklahoma border through the evening hours in conjunction with the quasi- stationary boundary beginning to shift south. The best chance for storm development is expected to be across central/south central Kansas and eastern portions of southwest Kansas where the HREF shows a 30-50% probability of 6-hr QPF exceeding 0.25 of an inch by late this evening with storms potentially lingering well into Friday morning. Increased rain chances (60-80%) return Friday night/early Saturday as medium range ensembles indicate a southwesterly flow aloft returning across the Western High Plains in wake of a ridge axis shifting east into the Central Plains. Departing surface high pressure through the Upper Midwest will set up a east-southeasterly upslope flow across the high plains of eastern Colorado/western Kansas with a projected frontal boundary extending generally across the Texas Panhandle northwest into southeast Colorado. With sufficient moisture return providing increased instability, diurnally driven thunderstorm development is expected in vicinity of the frontal boundary with storms then spreading northeast into southwest Kansas late Friday night into Saturday morning. This is supported by the latest NBM painting a widespread 20-30% probability for 12-hr QPF exceeding 0.25 of an inch by early Saturday afternoon. Near seasonal temperatures are forecast tonight as a weak frontal boundary sinks slowly south through west central Kansas and portions of southwest/central Kansas by daybreak Friday. With the HREF indicating a 40-60% probability of temperatures dropping below 50F in west central Kansas to a 20-40% probability of falling below 55F in south central Kansas, look for lows in the upper 40s(F) to the mid-50s(F). Unseasonably cool temperatures are likely Friday as cooler air filters into western Kansas behind a cold front dropping south into the Texas Panhandle/western Oklahoma, lowering H85 temperatures down to near 5C in extreme southwest Kansas to around 12C in south central Kansas. The HREF shows a 40-60% probability of temperatures climbing above 55F out near the Colorado border to a 90% probability of temperatures nudging above 60F in south central Kansas, so look for afternoon highs only up into the 50s(F) out west to the lower 60s(F) farther east, especially if expected early morning low level stratus lingers. A warming trend is then expected through the weekend as departing surface high pressure returns a southerly flow to western Kansas. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1103 AM CDT Thu Apr 24 2025 Isolated to widely scattered thunderstorms are expected to develop across portions of southwest Kansas late this afternoon into early evening, potentially affecting the vicinity of all TAF sites generally after 21-23Z. Otherwise, primarily VFR conditions are expected to prevail through late evening. Low level stratus is then expected to develop along and behind a cold front pushing southward through western Kansas overnight, resulting in potential MVFR cigs developing in vicinity of KHYS after 06-08Z and spreading southward through daybreak Friday. Light east- southeast winds prevailing through early evening are expected to turn northeasterly 10 to 20kt generally after 02-04Z behind a weak cold front sinking southward through western Kansas into northern Oklahoma. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Tatro DISCUSSION...JJohnson AVIATION...JJohnson
Hazardous weather outlook, Apr 24, 4:45 AM CDT, 13 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 445 AM CDT Thu Apr 24 2025 KSZ030-031-043>046-061>066-074>081-084>090-250945- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 445 AM CDT Thu Apr 24 2025 /345 AM MDT Thu Apr 24 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a chance of severe thunderstorms this afternoon and evening across southwest Kansas. Very large hail is the primary concern. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is a small chance of severe thunderstorms Sunday evening across western Kansas. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed this afternoon and evening, especially along the southern tier of southwest Kansas.
In the hours before
Local storm report, Apr 24, 4:56 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
456 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM Hail 12 S Sitka 37.00N 99.65W
04/24/2025 M1.00 Inch Clark KS Public
&&Special weather statement, Apr 24, 4:59 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
459 PM CDT Thu Apr 24 2025
KSZ031-046-242245-
Rush KS-Ellis KS-
459 PM CDT Thu Apr 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RUSH AND
SOUTHEASTERN ELLIS COUNTIES THROUGH 545 PM CDT...
At 459 PM CDT, Doppler radar was tracking a strong thunderstorm near
La Crosse, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Liebenthal around 505 PM CDT.
Loretta around 510 PM CDT.
Pfeifer around 515 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.
&&
LAT...LON 3878 9904 3870 9904 3870 9903 3862 9903
3850 9937 3863 9945 3884 9911
TIME...MOT...LOC 2159Z 238DEG 26KT 3859 9932
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
UMSCHEIDLocal storm report, Apr 24, 5:33 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
533 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 12 S Sitka 37.00N 99.65W
04/24/2025 M1.50 Inch Clark KS Public
&&
RCBLocal storm report, Apr 24, 5:37 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
537 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 12 S Sitka 37.00N 99.65W
04/24/2025 E1.00 Inch Clark KS Public
&&
RCBSpecial weather statement, Apr 24, 5:47 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
547 PM CDT Thu Apr 24 2025
KSZ063-077-242330-
Gray KS-Finney KS-
547 PM CDT Thu Apr 24 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL FINNEY AND NORTHWESTERN
GRAY COUNTIES THROUGH 630 PM CDT...
At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
the Garden City Airport, moving northeast at 15 mph. Another strong
thunderstorm was located 8 miles north of the Garden City Airport,
also moving northeast at 15 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This strong thunderstorm will be near...
Pierceville around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Kansas.
&&
LAT...LON 3782 10069 3787 10084 3825 10064 3814 10044
3790 10044
TIME...MOT...LOC 2247Z 232DEG 12KT 3787 10074
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
UMSCHEIDLocal storm report, Apr 24, 5:55 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
555 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail 9 NW Englewood 37.14N 100.08W
04/24/2025 E1.75 Inch Clark KS Public
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:38 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 52 min |
| Apr 23, 7:40 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 50 min |
| Apr 23, 8:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Ness, Scott | 39 min |
| Apr 23, 8:46 PM CDT | Special Weather Statement | DDC | Kearny | 29 min |
| Apr 23, 8:55 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 50 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 46 min |
| Apr 23, 9:42 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 48 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | DDC | Finney, Lane | 46 min |
| Apr 23, 9:54 PM CDT | Special Weather Statement | DDC | Morton | 36 min |
| Apr 23, 10:12 PM CDT | Special Weather Statement | DDC | Ellis | 48 min |
| Apr 23, 10:21 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 54 min |
| Apr 23, 10:29 PM CDT | Special Weather Statement | DDC | Ness | 46 min |
| Apr 23, 10:49 PM CDT | Special Weather Statement | DDC | Ford | 56 min |
| Apr 23, 11:07 PM CDT | Special Weather Statement | DDC | Hodgeman | 38 min |
| Apr 24, 1:48 AM CDT | Special Weather Statement | DDC | Clark, Meade | 42 min |
| Apr 24, 2:32 AM CDT | Special Weather Statement | DDC | Clark, Comanche, Meade | 43 min |
| Apr 24, 2:38 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Apr 24, 4:16 PM CDT | Special Weather Statement | DDC | Meade | 29 min |
| Apr 24, 4:20 PM CDT | Special Weather Statement | DDC | Ellis | 40 min |
| Apr 24, 4:25 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 50 min |
| Apr 24, 4:30 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 45 min |
| Apr 24, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 50 min |
| Apr 24, 4:59 PM CDT | Special Weather Statement | DDC | Rush | 46 min |
| Apr 24, 5:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Apr 24, 5:18 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 42 min |
| Apr 24, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 49 min |
| Apr 24, 5:26 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 49 min |
| Apr 24, 5:47 PM CDT | Special Weather Statement | DDC | Finney | 43 min |
| Apr 24, 6:28 PM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 32 min |
| Apr 24, 6:41 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 31 min |
| Apr 24, 6:46 PM CDT | Special Weather Statement | DDC | Pawnee | 29 min |
| Apr 24, 6:52 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.